Open Access
2018 A blow-up result to a delayed Cauchy viscoelastic problem
Mohammad Kafini, Muhammad I. Mustafa
J. Integral Equations Applications 30(1): 81-94 (2018). DOI: 10.1216/JIE-2018-30-1-81


In this paper, we consider a Cauchy problem for a nonlinear viscoelastic equation with delay. Under suitable conditions on the initial data and the relaxation function, in the whole space, we prove a finite-time blow-up result.


Download Citation

Mohammad Kafini. Muhammad I. Mustafa. "A blow-up result to a delayed Cauchy viscoelastic problem." J. Integral Equations Applications 30 (1) 81 - 94, 2018.


Published: 2018
First available in Project Euclid: 10 April 2018

zbMATH: 06873399
MathSciNet: MR3784883
Digital Object Identifier: 10.1216/JIE-2018-30-1-81

Primary: 35B05 , 35L05 , 35L15 , 35L70

Keywords: blow up , Cauchy problem , delay time , relaxation function , viscoelastic

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

Vol.30 • No. 1 • 2018
Back to Top